# SDR DHL9871701C

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG WW WALL STA 920 STRG 18A HAS A CRACKED WEB 3 LONG.  REMOVED AND REPLACED  LOWER 930 FRAME PER SRM 51-30-2 .  INSTALLED REPAIRS ON STR 15 AND 16 PER SRM 53-10-3.  REPAIR 12 LONG N/R 2052.
